# SDR PNSA011010

- Difficulty date: October 30, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 22,484 hours
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Door Warnng
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SECONDARY TEST SWITCH WAS FOUND INOP DURING PREFLIGHT.  FLIGHT DELAYED UNTIL MAINTENANCE REPLACED SWITCH.
